# SDR 2001F00079

- Difficulty date: April 13, 2001
- Submitted: June 28, 2001
- Operation: Air carrier
- Aircraft: N711MP
- Make and model: Stbros SD360
- Aircraft serial: SH3698
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Contaminated
- Location: Fuselage
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 3825 - DECLARED EMERGENCY AND LANDED SAFE.  AFTER BOTH HYD WARNING LIGHT ON CWP ILLUMINATED. CHECKED HYD SYSTEM FOUND OUT LOTS OF AIR IN THE SYSTEM.  COMPLIED WITH BLEEDING AND COMPLETED HYD SYSTEM REPLENISHMENT OBSERVED HYD SYSTEM.  NO FAULT NOTED.  (M)
